Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/87926
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPasechnik, Dmitrii V.en
dc.date.accessioned2013-04-08T08:17:07Zen
dc.date.accessioned2019-12-06T16:52:17Z-
dc.date.available2013-04-08T08:17:07Zen
dc.date.available2019-12-06T16:52:17Z-
dc.date.copyright1992en
dc.date.issued1992en
dc.identifier.citationPasechnik, D. V. (1992). Skew-symmetric association schemes with two classes and strongly regular graphs of type L 2n-1(4n-1). Acta Applicandae Mathematicae, 29(1-2), 129-138.en
dc.identifier.issn0167-8019en
dc.identifier.urihttps://hdl.handle.net/10356/87926-
dc.description.abstractA construction of a pair of strongly regular graphs Γn and Γ'n of type L 2n-1 (4n-1) from a pair of skew-symmetric association schemes W, W' of order 4n-1 is presented. Examples of graphs with the same parameters as Γn and Γ'n, i.e., of type L 2n-1 (4n-1), were known only if 4n-1 = p^S, where p is a prime. The first new graph appearing in the series has parameters (v, k, λ) = (225, 98, 45). A 4-vertex condition for relations of a skew-symmetric association scheme (very similar to one for the strongly regular graphs) is introduced and is proved to hold in any case. This has allowed us to check the 4-vertex condition for Γn and Γ'n, thus to prove that Γn and Γ'n are not rank three graphs if n > 2.en
dc.language.isoenen
dc.relation.ispartofseriesActa applicandae mathematicaeen
dc.rights© 1992 Kluwer Academic Publishers. This is the author created version of a work that has been peer reviewed and accepted for publication by Acta Applicandae Mathematicae, Kluwer Academic Publishers. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/BF00053382].en
dc.subjectDRNTU::Science::Mathematicsen
dc.titleSkew-symmetric association schemes with two classes and strongly regular graphs of type L 2n-1(4n-1)en
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1007/BF00053382en
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
41. Skew-symmetric association schemes with two.pdfSkew-symmetric association schemes with two classes and strongly regular graphs of type L 2n−1(4n−1)446.5 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

10
checked on Aug 31, 2020

WEB OF SCIENCETM
Citations 50

10
checked on Sep 17, 2020

Page view(s) 50

598
checked on Sep 24, 2020

Download(s) 50

326
checked on Sep 24, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.